# SDR UPS07650456

- Difficulty date: August 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP EICAS MESSAGE RIGHT ENGINE ANTI-ICE DISPLAYED AND VALVE LIGHT REMAINED ILLUMINATED WITH SWITCH ON.  EXTINGUISHED WHEN POWER INCREASED AFTER SEVERAL ATTEMPTS.  REMOVED AND REPLACED RIGHT ANTI-ICE VALVE, OPS CHECK GOOD PER 30-21-03-0.
